The polynomial approximation of continuous functions defined on \((-\infty , \infty )\). (English) Zbl 0092.06003

Full Text: EuDML


[1] Chlodovsky I.: Sur le développement des fonctions dans un intervalle infini en séries de polynômes de M. S. Bernstein. Compositio Math., 4 (1937), 380-393. · Zbl 0016.35401
[2] Hsu L. C.: A new type of polynomials approximating a continuous or integrable function. Studia Mathematica 18 (1959), 43-48. · Zbl 0085.05301
[3] Hsu L. C., Hsu L. P.: On a new class of approximating polynomials for real functions. Science Record, new ser. (Academia Sinica), 3 (1959), 65 - 70. · Zbl 0083.04903
[4] Kantorovitch L. V.: Sur certains développement suivant les polynômes de la forme de S. Bernstein I, II. C. R. Acad. Sci. URSS (1930), 563-568, 595-560. · JFM 57.1393.02
[5] Lorentz G. G.: Bernstein polynomials. (1953), Chapters I, II. · Zbl 0051.05001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.